Alert archive / Tennessee / Winter Storm Warnings in 2006

Winter Storm Warning 1, NWS Nashville, TN

January 13, 20066 counties in Tennessee

NWS Nashville, TN issued this winter storm warning at Jan 13, 2006, 2:20 PM CST for 6 counties in Tennessee. It took effect at Jan 13, 2006, 6:00 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 13, 2006, 2:20 PM CST (20:20 UTC)
In effect from
Jan 13, 2006, 6:00 PM CST
Expired
Jan 14, 2006, 4:13 AM CST
In force
10 hr
Issued by
NWS Nashville, TN

Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, White County, TN

The radar

The Nashville radar (KOHX), 122 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2006-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2006-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1318 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS44 KOHX 132020
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
220 PM CST FRI JAN 13 2006

...WINTER STORM WARNING TONIGHT FOR THE NORTHERN AND CENTRAL CUMBERLAND
PLATEAU...

.A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE SOUTHEASTWARD ACROSS THE
NORTHERN AND CENTRAL CUMBERLAND PLATEAU BY THIS EVENING AND OVERNIGHT. 
AS MOISTURE INTERACTS WITH COLDER AIR TONIGHT... RAIN WILL CHANGE TO
SNOW.

TNZ011-032>034-065-066-140430-
/O.UPG.KOHX.WS.A.0001.060114T0000Z-060114T1200Z/
/O.NEW.KOHX.WS.W.0001.060114T0000Z-060114T1200Z/
PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-
220 PM CST FRI JAN 13 2006

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SATURDAY.  

RAIN WILL CHANGE TO SNOW THIS EVENING ACROSS THE NORTHERN AND
CENTRAL CUMBERLAND PLATEAU. BY SATURDAY MORNING...SNOW ACCUMULATIONS
OF 2 TO 4 INCHES WILL BE POSSIBLE ACROSS THE WARNING AREA. WITH
TEMPERATURES EXPECTED TO DROP BELOW FREEZING OVERNIGHT...ROAD
CONDITIONS WILL DETERIORATE ONCE THE PRECIPITATION CHANGES TO
SNOW. BE ESPECIALLY CAUTIOUS WHEN TRAVELLING ACROSS BRIDGES AND
OVERPASSES AS THESE SURFACES WILL FREEZE FIRST. THE SNOWFALL WILL
DIMINISH TO SCATTERED LIGHT SNOW SHOWERS AND FLURRIES SATURDAY
MORNING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
BOYD
3 follow-up statements
000 
WWUS44 KOHX 132149
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
349 PM CST FRI JAN 13 2006

...WINTER STORM WARNING TONIGHT FOR THE NORTHERN AND CENTRAL
CUMBERLAND PLATEAU...

.A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE SOUTHEASTWARD ACROSS
THE NORTHERN AND CENTRAL CUMBERLAND PLATEAU BY THIS EVENING AND
OVERNIGHT. AS MOISTURE INTERACTS WITH COLDER AIR TONIGHT... RAIN
WILL CHANGE TO SNOW.

TNZ011-032>034-065-066-140600-
/O.CON.KOHX.WS.W.0001.060114T0000Z-060114T1200Z/
PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-
349 PM CST FRI JAN 13 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY.

RAIN WILL CHANGE TO SNOW THIS EVENING ACROSS THE NORTHERN AND
CENTRAL CUMBERLAND PLATEAU. BY SATURDAY MORNING...SNOW
ACCUMULATIONS OF 2 TO 4 INCHES WILL BE POSSIBLE ACROSS THE
WARNING AREA. WITH TEMPERATURES EXPECTED TO DROP BELOW FREEZING
OVERNIGHT...ROAD CONDITIONS WILL DETERIORATE ONCE THE
PRECIPITATION CHANGES TO SNOW. BE ESPECIALLY CAUTIOUS WHEN
TRAVELLING ACROSS BRIDGES AND OVERPASSES AS THESE SURFACES WILL
FREEZE FIRST. THE SNOWFALL WILL DIMINISH TO SCATTERED LIGHT SNOW
SHOWERS AND FLURRIES SATURDAY MORNING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

TNZ078>080-140600-
/O.NEW.KOHX.SN.Y.0001.060114T0000Z-060114T1200Z/
WARREN-GRUNDY-VAN BUREN-
349 PM CST FRI JAN 13 2006

...SNOW ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. 

RAIN WILL CHANGE TO SNOW THIS EVENING ACROSS THE SOUTHERN CUMBERLAND
PLATEAU. BY SATURDAY MORNING...SNOW ACCUMULATIONS OF 1 TO 2 INCHES
WILL BE POSSIBLE ACROSS THE ADVISORY AREA. WITH TEMPERATURES
EXPECTED TO DROP BELOW FREEZING OVERNIGHT...ROAD CONDITIONS WILL
DETERIORATE ONCE THE PRECIPITATION CHANGES TO SNOW. BE ESPECIALLY
CAUTIOUS WHEN TRAVELLING ACROSS BRIDGES AND OVERPASSES AS THESE
SURFACES WILL FREEZE FIRST. THE SNOWFALL WILL DIMINISH TO
SCATTERED LIGHT SNOW SHOWERS AND FLURRIES SATURDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

GIRODO
000 
WWUS44 KOHX 140508 CCA
WSWOHX

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
1059 PM CST FRI JAN 13 2006

...WINTER STORM WARNING TONIGHT FOR THE NORTHERN AND CENTRAL
CUMBERLAND PLATEAU...

.A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE EASTWARD ACROSS THE
NORTHERN AND CENTRAL CUMBERLAND PLATEAU OVERNIGHT. COLD AIR ALOFT
WILL SPREAD SNOW OVER THE AREA AS THE LOW MOVES EASTWARD.

TNZ011-032>034-065-066-141200-
/O.COR.KOHX.WS.W.0001.000000T0000Z-060114T1200Z/
PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-
1059 PM CST FRI JAN 13 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY.

SNOW WILL BLANKET THE NORTHERN AND CENTRAL CUMBERLAND PLATEAU. BY
SATURDAY MORNING...SNOW ACCUMULATIONS OF 2 TO 4 INCHES WILL BE
POSSIBLE ACROSS THE WARNING AREA. WITH TEMPERATURES NEAR OR BELOW
FREEZING OVERNIGHT...ROAD CONDITIONS WILL DETERIORATE AS SNOW 
ACCUMULATES. BE ESPECIALLY CAUTIOUS WHEN TRAVELLING ACROSS
BRIDGES AND OVERPASSES AS THESE SURFACES WILL FREEZE FIRST. THE
SNOWFALL WILL DIMINISH TO SCATTERED LIGHT SNOW SHOWERS AND
FLURRIES SATURDAY MORNING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS MAY MAKE TRAVEL
VERY HAZARDOUS.

$$

TNZ078>080-141200-
/O.COR.KOHX.SN.Y.0001.060114T0459Z-060114T1200Z/
WARREN-GRUNDY-VAN BUREN-
1059 PM CST FRI JAN 13 2006

...SNOW ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. 

LIGHT SNOW WILL FALL OVER THE SOUTHERN CUMBERLAND PLATEAU. BY
SATURDAY MORNING...SNOW ACCUMULATIONS OF 1 TO 2 INCHES WILL BE
POSSIBLE ACROSS THE ADVISORY AREA. WITH TEMPERATURES NEAR OR 
BELOW FREEZING OVERNIGHT...ROAD CONDITIONS WILL DETERIORATE AS 
SNOW ACCUMULATES. BE ESPECIALLY CAUTIOUS WHEN TRAVELLING ACROSS
BRIDGES AND OVERPASSES AS THESE SURFACES WILL FREEZE FIRST. THE
SNOWFALL WILL DIMINISH TO SCATTERED LIGHT SNOW SHOWERS AND
FLURRIES SATURDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

JLM
000 
WWUS44 KOHX 141011
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
411 AM CST SAT JAN 14 2006

...SNOW ADVISORY FOR THE NORTHERN AND CENTRAL CUMBERLAND PLATEAU
UNTIL 7 AM CST...
...WINTER STORM WARNING IS CANCELLED FOR THE NORTHERN AND CENTRAL PLATEAU...
...SNOW ADVISORY IS CANCELED FOR THE SOUTHERN PLATEAU...

.AN UPPER LEVEL STORM SYSTEM WILL MOVE EASTWARD ACROSS WEST
VIRGINIA AND VIRGINIA TODAY. WITH RESIDUAL WRAP AROUND MOISTURE
STILL IN PLACE ACROSS THE PLATEAU...SOME ADDITIONAL ACCUMULATION
OF SNOWFALL WILL BE POSSIBLE EARLY THIS MORNING.

TNZ011-032>034-065-066-141300-
/O.CAN.KOHX.WS.W.0001.000000T0000Z-060114T1200Z/
/O.NEW.KOHX.SN.Y.0002.060114T1011Z-060114T1300Z/
PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-
411 AM CST SAT JAN 14 2006

...WINTER STORM WARNING IS CANCELLED...
...SNOW ADVISORY IN EFFECT UNTIL 7 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CST THIS MORNING. THE
WINTER STORM WARNING HAS BEEN CANCELLED. 

SNOW WILL CONTINUE ACROSS THE ADVISORY AREA THROUGH 7 AM. WITH
TEMPERATURES BELOW FREEZING...ADDITIONAL ACCUMULATION OF AROUND 1
INCH WILL BE POSSIBLE. SLICK AND DANGEROUS ROAD CONDITIONS DO
EXIST SO MOTORISTS ARE URGED TO DRIVE WITH EXTREME CAUTION IF
TRAVEL IS NECESSARY. BE ESPECIALLY CAUTIOUS WHEN TRAVELING ACROSS
BRIDGES AND OVERPASSES. SLOW DOWN AND ALLOW FOR EXTRA TIME TO
REACH YOUR DESTINATION IF YOU MUST TRAVEL.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

TNZ078>080-141115-
/O.CAN.KOHX.SN.Y.0001.000000T0000Z-060114T1200Z/
WARREN-GRUNDY-VAN BUREN-
411 AM CST SAT JAN 14 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE SNOW
ADVISORY. 

$$

21

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this winter storm warning went out at Jan 13, 9:15 AM CST, 5 hours 5 minutes earlier.

Area forecast discussion, Jan 13, 9:15 AM CST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
915 AM CST FRI JAN 13 2006

.UPDATE...
BAND OF MODERATE TO HEAVY TSRA HAS MOVED INTO ERN 1/2 OF
CWA...WITH VERY LITTLE BEHIND IT. WILL HAVE TO LOWER POPS SOME.

FRONT ABOUT TO MOVE INTO WRN PORTIONS OF CWA...WITH GUSTY W-NW
WINDS BEHIND IT AND FALLING TEMPS. NO SEVERE WEATHER LOOKS LIKELY
THE REST OF THE DAY...SO WILL REMOVE.

WILL ALSO ADJUST FOR TIMING AND WORDING.
&&

.PREV DISCUSSION... (ISSUED 315 AM CST FRI JAN 13 2006)

DISCUSSION...EASTERN EXTENT OF A LARGE AREA OF SHOWERS AND
THUNDERSTORMS IS NOW MOVING INTO MIDDLE TN. THIS IS IN ADVANCE OF
THE MAIN LINE OF THUNDERSTORMS ACROSS EASTERN AR. WHICH IS JUST
AHEAD OF THE MAIN COLD FRONTAL BOUNDARY.

THE POTENTIAL FOR SEVERE WX EXISTS WITH THE LINE OF STORMS IN
ADVANCE OF THE MAIN FRONTAL BOUNDARY. HOWEVER...THIS ACTIVITY MAY
WEAKEN AS THE CONVECTION OUT AHEAD OF IT MAY DECREASE THE
INSTABILITY ACROSS THE AREA. OTHERWISE...WILL GO WITH CATEGORICAL
POPS AREA WIDE TODAY AND WILL STILL MENTION THAT A FEW STORMS COULD
BECOME SEVER LATER THIS MORNING.

THE COLD FRONT SHOULD SEEP ACROSS THE MID STATE AROUND LATE MORNING
AND EARLY AFTERNOON TODAY. TEMPS WILL BE MUCH COLDER BEHIND THE
FRONT AND VALUES SHOULD DROP QUICKLY DURING THE AFTERNOON HOURS. IN
FACT...TEMPERATURES IN THE LOWER TO MID 50S THIS MORNING SHOULD DROP
INTO THE UPPER 30S TO LOWER 40S BY LATE AFTERNOON.

FOR TONIGHT...THINGS WILL GET EVEN MORE COMPLICATED AS AN UPPER LOW
INTENSIFIES AND DIVES SOUTHEASTWARD ACROSS THE MID STATE. NGM...NAM
AND GFS SOLUTIONS ALL BRING THE UPPER LOW DIRECTLY ACROSS THE MID
STATE WITH A DEEP THERMAL TROUGH IN PLACE. ACTUAL SOUNDING AND TIME
HEIGHT FREEZING LEVELS LOWER TO AROUND 600 FT ASL BY 06Z.
HOWEVER...GIVEN THE DYNAMICAL PATTERN...PLACEMENT AND INTENSITY OF
THE UPPER LOW...MODELS ARE LIKELY TO BE TOO WARM. THUS...WILL OPT
FOR A TRANSITION OVER TO SNOW THAT WILL BE SOONER THAN 06Z. THIS
WILL ALL TRANSLATE INTO CATEGORICAL POPS FOR SNOWFALL ACROSS MIDDLE
TN FOR TONIGHT. THE GROUND IS QUITE WARM SO MELTING OF AN
APPRECIABLE AMOUNT OF ANY SNOWFALL THAT OCCURS IS LIKELY.

SOME ACCUMULATION AMOUNTS WILL BE NEEDED ACROSS THE NORTHERN
PORTIONS OF MIDDLE TN AND THE NORTHERN AND CENTRAL PLATEAU AS ALL OF
THE MODELS ARE CONVERGING ON THE 500MB AND 700 MB TRACK TO BE ACROSS
NORTHCENTAL MIDDLE TN/SOUTHERN KY OVER TO THE CENTRAL PLATEAU.

AS FOR AMOUNTS...2 TO 4 INCHES ACROSS THE NORTHERN AND CENTRAL
PLATEAU GIVEN THE HIGHER ELEVATIONS AND THE DEEPER MOISTURE BEING IN
PLACE FOR A LONGER PERIOD OF TIME. ELSEWHERE ACROSS NORTH CENTRAL
AND NORTHWESTERN MIDDLE TN...UP TO 1 INCH OF SNOWFALL WILL BE
POSSIBLE. ACROSS THE SOUTH...WILL OPT FOR JUST MINOR ACCUM TO BE
POSSIBLE.

GIVEN THE 2 TO 4 INCH POSSIBILITY ACROSS THE NORTHERN AND CENTRAL
PLATEAU...WILL ISSUE A WINTER STORM WATCH FOR TONIGHT FOR THAT AREA.
LATEST 06Z MESOETA DATA SHOWS APPRECIABLE QPF ACROSS THE WATCH AREA
AFTER 06Z. THE MESOETA NOW BRINGS THE CLOSED 500MB LOW ACROSS
SOUTHERN KY BUT CURVATURE AND SHEAR REMAIN ELEVATED ACROSS THE
PLATEAU AREA.

A FEW SNOW SHOWERS WILL LINGER ACROSS THE PLATEAU INTO SATURDAY
MORNING AND THE CLEARING FROM WEST TO EAST WILL COMMENCE.

TEMPS WILL REBOUND TO A LITTLE ABOVE NORMAL AGAIN THOUGH THE
REMAINDER OF THE FCST PERIOD. THE NEXT CHANCE OF SHOWERS AND STORMS
WILL BE ON MONDAY(MLK DAY) AND WILL CONTINUE INTO TUESDAY. AS COLDER
AIR WRAPS IN...SNOW SHOWERS WILL BE POSSIBLE JUST BEFORE THE PRECIP
ENDS TUESDAY NIGHT.

THANKS TO SDF AND HSV FOR COORD

OHX WATCHES/WARNINGS/ADVISORIES...WINTER STORM WATCH NORTHERN AND
CENTRAL PLATEAU FOR TONIGHT.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
.OHX WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 PM CST FRIDAY FOR THE FOLLOWING
ZONES...BEDFORD...BENTON...CANNON...CHEATHAM...CLAY...COFFEE...
CUMBERLAND...DAVIDSON...DEKALB...DICKSON...FENTRESS...GILES...
GRUNDY...HICKMAN...HOUSTON...HUMPHREYS...JACKSON...LAWRENCE...
LEWIS...MACON...MARSHALL...MAURY...MONTGOMERY...OVERTON...
PERRY...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH...
STEWART...SUMNER...TROUSDALE...VAN BUREN...WARREN...WAYNE...
WHITE...WILLIAMSON...AND WILSON.

WINTER STORM WATCH FROM 6 PM CST FRIDAY TO 6 AM CST SATURDAY FOR
THE FOLLOWING ZONES...CUMBERLAND...FENTRESS...OVERTON...
PICKETT...PUTNAM...AND WHITE.

&&

99/01
Hazardous weather outlook, Jan 13, 9:47 AM CST, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
947 AM CST FRI JAN 13 2006

TNZ005>011-022>034-056>066-075-077>080-093>095-141130-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
947 AM CST FRI JAN 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT
A WINTER STORM WATCH HAS BEEN POSTED FOR THE NORTHERN AND CENTRAL
CUMBERLAND PLATEAU TONIGHT...WITH SNOW ACCUMULATIONS OF 2 TO 4 INCHES
POSSIBLE. ELSEWHERE...ONLY LIGHT SNOW ACCUMULATIONS ARE POSSIBLE
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ANOTHER COLD FRONT WILL APPROACH MIDDLE TENNESSEE EARLY NEXT WEEK...
WITH A CHANCE OF THUNDERSTORMS. THERE IS A CHANCE OF SNOW SHOWERS
TUESDAY NIGHT. HOWEVER...NO SIGNIFICANT SNOW ACCUMULATIONS ARE
EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF SPOTTERS AND EMERGENCY MANAGERS IS NOT ANTICIPATED.

MAG

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 4:01 AM CSTLake Wind AdvisoryOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more6 hr
Jan 13, 4:38 AM CSTWinter Storm WatchOHXCumberland, Fentress, Overton, Pickett, Putnam, White24 hr
Jan 13, 3:49 PM CSTSnow AdvisoryOHXGrundy, Van Buren, Warren12 hr

Nearby

Winter Storm Warnings in Tennessee, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.